# SDR USAA2013102500003

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 62,744 hours, 24,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING COVER MISSING ROW 9L.  REPLACED CLEAR TRACK COVER.
